# SDR IPXA2017070719033

- Difficulty date: July 3, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 23,550 hours, 15,561 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: P01074201C
- Part serial: 14031350140
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE: PS-10140Z,  BLOCK TURN BACK TO AFTER COMPLETING THE LEFT ENGINE START THE LEFT A/S IN, ALTIMETER, VSI ALL WENT INOP, ALONG WITH LEFT TRASPONDER.  SWITCHING TO ALT POS ON AIR DATA CORRECTED PROBLEM.  AFTER BLOCKIN AND SWITCH TO APU ALL INSTUMENTS NORMOPERATIONAL CHECK OF LEFT ADC PER AMM 34-12-00-716 SHOWS NO FAULTS.
